EconPapers    
Economics at your fingertips  
 

On solutions of one-dimensional stochastic differential equations driven by stable Lévy motion

P. A. Zanzotto

Stochastic Processes and their Applications, 1997, vol. 68, issue 2, 209-228

Abstract: We consider the stochastic differential equation dXt= b(Xt)dZt, t[greater-or-equal, slanted]o, where b is a Borel measurable real function and Z is a symmetric [alpha]-stable Lévy motion. In Section 1 we study the convergence of certain functionals of Z and in particular, we extend Engelbert and Schmidt 0-1 law (for functionals of the Wiener process) to functionals of a symmetric [alpha]-stable Lévy motion with 1

Keywords: [alpha]-Stable; Lévy; motions; 0-1; Law; Stochastic; differential; equations; Existence; Local; existence; Stable; integrals; Purely; discontinuous; martingales; Random; measures; Time; change (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00030-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:68:y:1997:i:2:p:209-228

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:68:y:1997:i:2:p:209-228